MathSciNet Relay Station
MathSciNet bibliographic data
MR948800 22E46 (17B10 22E47)
Zelevinskiĭ, A. V.; Retakh, V. S. The fundamental affine space and canonical basis in irreducible representations of the group ${\rm Sp}_4$. (Russian) Dokl. Akad. Nauk SSSR 300 (1988), no. 1, 31--35; translation in Soviet Math. Dokl. 37 (1988), no. 3, 618–622
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement